Vol. 305, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Deformation of Milnor algebras

Zhenjian Wang

Vol. 305 (2020), No. 1, 329–338

We investigate deformations of Milnor algebras of smooth homogeneous polynomials, and prove in particular that any smooth degree d homogeneous polynomial in n + 1 variables that is not of Sebastiani–Thom type is determined by the degree k homogeneous component of its Jacobian ideal for any d 1 k (n + 1)(d 2). Our results generalize the previous result on the reconstruction of a homogeneous polynomial from its Jacobian ideal.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Homogeneous polynomials, Milnor algebras, Macaulay inverse system
Mathematical Subject Classification 2010
Primary: 14A25
Secondary: 14C34, 14J70
Received: 17 July 2019
Revised: 4 October 2019
Accepted: 4 October 2019
Published: 17 March 2020
Zhenjian Wang
Yau Mathematical Sciences Center
Tsinghua University